MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SELF CENT HIP 47X28 BRN; HEMI HIP IMPLANT : HIP ACETABULAR POLY/METAL HEMI

DEPUY ORTHOPAEDICS INC US SELF CENT HIP 47X28 BRN; HEMI HIP IMPLANT : HIP ACETABULAR POLY/METAL HEMI
Model Number 1035-47-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised for infection.Explanted the bipolar head and 28mm +1.5 cocr head.Proceeded with a washout.Implanted a new bipolar head and 28 +8.5 cocr head.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SELF CENT HIP 47X28 BRN
Common Device Name
HEMI HIP IMPLANT : HIP ACETABULAR POLY/METAL HEMI
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11237982
Report Number1818910-2021-01914
Device Sequence Number4139702
Product Code KWY
UDI-Device Identifier10603295003373
UDI-Public10603295003373
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K812672
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1035-47-000
Device Catalogue Number103547000
Device Lot NumberJ62H31
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/14/2021
Supplement Date Received by Manufacturer02/23/2021
Initial Report FDA Received Date01/27/2021
Supplement Report FDA Received Date02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 28 +1.5 GR.; SELF CENT HIP 47X28 BRN.; ARTICUL/EZE BALL 28 +1.5 GR; SELF CENT HIP 47X28 BRN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient Weight88